Kodai Mathematical Journal

Generalized Kinkelin's formulas

Nobushige Kurokawa and Hiroyuki Ochiai

Full-text: Open access

Abstract

Article information

Source
Kodai Math. J. Volume 30, Number 2 (2007), 195-212.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1183475511

Digital Object Identifier
doi:10.2996/kmj/1183475511

Mathematical Reviews number (MathSciNet)
MR2343417

Zentralblatt MATH identifier
1165.33300

Citation

Kurokawa, Nobushige; Ochiai, Hiroyuki. Generalized Kinkelin's formulas. Kodai Math. J. 30 (2007), no. 2, 195--212. doi:10.2996/kmj/1183475511. https://projecteuclid.org/euclid.kmj/1183475511


Export citation